# SDR 00FDEA00884

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 54,156 hours, 16,485 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: D107350001
- Part serial: 158435
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

00-363  PRIOR TO TOP OF DESCENT NR 1 THROTTLE BECAME STUCK AT 95 PERCENT NL.  **  S/D  **  R&R NR 1 ENGINE THROTTLE DRUM AND FUEL SHUTOFF SECTOR RAN ENGINE CK GOOD PER JRH.
